# SDR XNOA1183

- Difficulty date: April 13, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- Aircraft time: 56,288 hours, 35,819 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, MAIN CARGO DOOR LIGHT ILLUMINATED. ADJUSTED DOOR CLOSED SWITCH IAW HAMILTON-TIMCO SUPPLEMENTAL MM 7-11-1. OPS CHECKS GOOD IAW HAMILTON TIMCO-SUPPLEMENTAL MM 4.1.1
